# SDR AWXA200500995

- Difficulty date: July 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 6545834255
- Condition: Corroded
- Location: Bs 297-308
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED CORROSION ON THE BOTTOM OF FLOOR SUPPORT STIFFENER AT RBL 11, WL 208, BS 297 TO BS 308.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-51-1 FIG 101.  REMOVED STIFFENER AND PREPARED NEW STIFFENER FOR INSTALLATION IAW BOEING 737-300 SRM 51-40-05-0.  INSTALLED FABRICATED REPAIR PARTS AT RBL 11, WL 208, BS 297 TO BS 308 IAW BOEING 737-300 SRM 51-40-02-0.
